# SDR CALA2025090508504

- Difficulty date: September 3, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 79,235 hours, 28,616 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L FWD GIRT BAR BRACKET IS LOOSE.   SECURED LOOSE FASTNERS IAW AMM 25-66-02-400-801
